# SDR 03FDEA00659

- Difficulty date: April 29, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STABILIZER CENTER BOX LT NR 1 BARREL NUT HOLE FOUND WITH CORROSION.  REAM BORE UP TO 1.549 INCH CORROSION STILL PRESENT ON THE SIDE OF BEARING SURFACE. REPAIR CARRIED-OUT AS PER FEDEX EA 1-5510-69213 - STABILIZERS -   HORIZONTAL STABILIZER - BARREL NUT BORE REWORK/REPAIR.
